# SDR AALA201908099026

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 58,757 hours, 22,024 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0951612
- Condition: Unreliable
- Location: Cabin Pressure
- Part time: 37,086 hours, 13,290 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CABIN PRESSURE EXCESSIVE ALTITUDE RED ECAM-EMERGENCY DECENT PROCEDURES. FULL BRIGHT LIGHTS IN CABIN AND CHIME. MAINTENANCE ACCOMPLISHED TSM 21-31-00-810-827-A. REPLACED #2 PRESSURE CONTROLLER AND OUTFLOW VALVE IAW AMM 21-31-34 AND 21-31-51. ACCOMPLISHED OPERATIONAL CHECK IAW AMM 21-31-00. OPS CHECK NORMAL. (SEE SDR # AALA201908099009)
